On Amitsur rings

Published in: Quaestiones Mathematicae
Volume 42, issue 5, 2019 , pages: 665–672
DOI: 10.2989/16073606.2018.1480542
Author(s): S. TumurbatDepartment of Mathematics, Mongolia
Keywords: 16N80, 16N80


In this note, we introduce (hereditary) Amitsur rings and give examples of (hereditary) Amitsur rings. We construct radicals and S. We also find radicals in which every prime ring is a hereditary Amitsur ring and radicals in which every prime ring is not a hereditary Amitsur ring. We give characterizations for (hereditary) Amitsur rings and prove that the semisimple class SS is polynomial extensible. We show that all zero rings are Amitsur rings and all Baer radical rings are hereditary Amitsur rings.

Get new issue alerts for Quaestiones Mathematicae